The Conley index for flows preserving generalized symmetries

Tom 47 / 1999

Artur Pruszko Banach Center Publications 47 (1999), 193-217 DOI: 10.4064/-47-1-193-217

Streszczenie

Topological spaces with generalized symmetries are defined and extensions of the Conley index of a compact isolated invariant set of the flow preserving the structures introduced are proposed. One of the two new indexes is constructed with no additional assumption on the examined set in terms of symmetry invariance.

Autorzy

  • Artur Pruszko

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek